# SDR AALA202505277231

- Difficulty date: May 9, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 44,222 hours, 18,615 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER, LEFT MLG WHEEL WELL, AT STA 663.75, LBL 53. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
